# SDR DLM88960496

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR UNSAFE LIGHT ILLUMINATED, AIR NOISE FROM NOSE GEAR AREA.  DISASSEMBLED NOSE STRUT, FOUND THREE PINTS OF WATER AND ICE INSIDE STRUT.  CLEANED STRUT, INSTALLED NEW SEALS, SERVICED PER MM AND OPERATION NORMAL.
